# SDR GAIA06018

- Difficulty date: March 27, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 560, Str 11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A FRAME WAS FOUND BENT AND CRACKED AT STA 560 BY STR 11R.  ACCOMPLISHED FUSELAGE FRAME REPAIR TO STA 560 IAW SRM.  AIRCRAFT RETURNED TO SERVICE.  (K)
